• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16080
School of Mathematics
  Title:   The tree property on a countable segment of successors of singular cardinals
  Author(s):  Mohammad Golshani (Joint with Y. Hayut)
  Status:   Published
  Journal: Fund. Math.
  Vol.:  240
  Year:  2018
  Pages:   199-204
  Supported by:  IPM
  Abstract:
The tree property on a countable segment of successors of singular cardinal

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right